Abstract

Let g1, g2, . . . , gn be the generators of the free group Fn and denote by λ its left regular representation. A formula for norms of operators of the form Σ ai ⊗ λ(gi) where ai are complex matrices or operators is derived similarly to the formula of Akemann and Ostrand for the scalar case. This formula can be used to compute norms of arbitrary finitely supported convolution operators on the free group. Essentially the same technique yields a formula for the norms of sums of matrix valued creation and annihilation operators on full Fock space. Finally some results about the numerical evaluation of the formula are proved.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 453-486
Launched on MUSE
1999-06-01
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.